started 3 months ago. has helped a lot with moods and staying awake through out the day, but my energy still hasnt come back yet and I feel as if my personlity comes back once in awhile. Like 4 times out of 3 months now. I was put on it for exsperiencing a IED expslosion and my pesonality chnaged a fe wmonth later. Like insecure and kid like feeling, then when I get mad, I blackout and my voice and personlity comes back.
Hi, sorry to hear what you are going through. Are you sleeping at night? If not this could greatly affect your personality. Are you having counselling? You are probably suffering from post traumatic stress from the incident, talking this through with a professional can be really helpful. It could be the reason/part of the reason why your behaviour has changed. After being on Citalopram for 3 months, i would expect you to be more stable. You should talk to your doctor about these differences in your personality. Maybe your dose should be reduced? Or maybe your medication needs to be changed? Either way, don't suffer in silence
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2010 • 1 answer
Posted 24 Apr 2012 • 2 answers
I have been put on fluoxetine 20mg/day in the past, then they switched me to Citalopram 20mg/day, I?
Posted 7 Jan 2015 • 3 answers
Posted 6 Oct 2015 • 2 answers
Posted 4 Jul 2016 • 0 answers